# SDR IPXA2023092943606

- Difficulty date: September 26, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 25,700 hours, 16,392 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN CEILING DAMAGE CENTER COVER PLATE PUNCTURED AND HONEYCOMB DAMAGED AT DOOR POSITION.  REF M# 812723 POS AFT CARGO CEILING DOOR ENTRY. REMOVED & REPLACED MM-25-55-10.
